# SDR AALA201603219001

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 9,982 hours, 1,653 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Evac Slide
- Component: Slide Raft, Bfgoodrich
- Component part number: 7A1509037
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  WHILE ACCOMPLISHING A SCHEDULED TIME CHANGE OF THE R3 ESCAPE SLIDE, THE GIRT BAR RETAINING STRAP & SNAP BROKE, DURING THE INSTALLATION OF THE GIRT BAR & WAS RETURNED TO STORES AS UNSERVICEABLE.  A SERVICEABLE SLIDE WAS INSTALLED IN ITS PLACE.
